AF came for her visit on July 31 and ended on August 4, which was totally normal. I am on birth control and I have regular cycles when I don't take any antibiotics, etc. My question is Tuesday and Wednesday of this week (which would have been 4-5 after AF stopped) I began to have AF cramps again and I was spotting. Light blood when I wiped. I think there is a bug going around and that could be the source of the cramps, but not the bleeding. Does anyone have any suggestions? All are appreciated. Thanks in advance for the help!
hi. in the same boat, last night i had light spotting, i have felt very tired, bit sick sometimes and had a lot of cramps. I do not know what this is. First day of last period was july 30th. ended the 4th. No one answered my post so i dont no what to think. The spotting has stopped now. Im havin pains like i do at ovulation but i have tested and no surge was detected. Had sex all through my last period so aint gotta clue! lets hope we find out! x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.